‹All articlesPatient Stories

Carlos’s Struggle with PFS

Carlos shares his struggle with Post-Finasteride Syndrome, revealing severe, lasting side effects after finasteride use.

SIDEfxHUB is a patient charity. We are not health professionals, and this does not replace medical advice. Don't start, stop or change any medicine because of what you read here. Talk to your doctor first.

If you are in crisis:116 123 Samaritans (UK)988 Lifeline (US)Find a helpline

By Morten SkovPublished Updated

“This is survival. You feel dead inside…” – Carlos’s Struggle with PFS

Carlos shares his experience with Finasteride, a hair loss drug that left him with severe, lasting side effects known as Post-Finasteride Syndrome (PFS). PFS causes devastating physical, neurological, and sexual issues, often worsening after stopping the drug. This condition primarily impacts younger men, with no effective treatment available.

Support Moral Medicine

To hear more stories like Carlos’s, subscribe to the Moral Medicine YouTube channel: Moral Medicine YouTube Channel. Support research: Donate to PFS/PSSD Research.

If this is your story and you would rather it was not here, write to contact@sidefxhub.com. We will take the page down within 48 hours, and you do not have to tell us why.

This information does not replace medical advice. Talk to your doctor before you make any decision about your treatment.

SIDEfxHUB Registry

630+ people have joined the registry.
Join them, then report your side effects.

Free. Sign up takes 2 minutes.

Live 630+ people counted so far Each dot is one person 62countries 3conditions